# SDR CALA0000819

- Difficulty date: June 5, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT AND LT SEAT TRACKS CORRODED IN AFT CARGO PIT AREA, FS 1222 - 1320.  THE SEAT TRACKS WERE REMOVED AND NEW TRACKS WERE INSTALLED IAW SRM 51-30-1, 51-10-4, 51-31-1, AND 51-30-5.
